2017
Том 69
№ 9

All Issues

Volume 15, № 1, 1963

Article (Russian)

Approximation mit Nebenbedingungen in lincaren normierten Râumen. I

Burov V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 3-12

Z u s s a m m e n f a s s u n g In der vorliegenden Arbeit werden sogenannte «bedingte Extremalprobleme (vgl. [2 Ы) in den reellen linearen normierten Räumen mit Hilfe eines geometrischen Verfahrens behandelt. Die in § 1 bewiesenen Sätze dienen sowohl zur Entscheidung über Eindeutigkeit oder Mehrdeutigkeit der Lösung, als auch zur Beschreibung der vollständigen Lösungsmenge. Eine wichtige Rolle spielt dabei die Lösungsstrecke eines e i npar metrigen Hilfsproblems (vgl. [51 (§ 27), [12]). § 2 enthält die Verallgemeinerung des bekannten Dualitätssatzes von W. A. Markoff [II (§ 32) und noch einige analoge Sätze, die jedes Extremalproblem mit der konvexen Menge von Ansatzelementen auf dasselbe Problem mit e i n er linearen Nebenbedingung zurückführen lassen. Es wird bemerkt, dass für die eigentliche Lösung solcher Extremalprobleme die Methode der sukzessiven Approximationen von L. W. Kantorowitsch [13] anwendbar ist.

Article (Russian)

On differential equations with functional parameters

Polishchuk Ye. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 13-24

The author investigates a differential equation of the form $$y^m = f(t, y, y',..., y^{m-1})\varphi(x_1(t), ...x_p(t))\quad (1)$$ where $t$ is an independent variable, $y$ is an unknown function, $x_1,...x_p$ are parameters depending on $t$. It is shown that under definite conditions in respect to $f$ and $\varphi$, if the function $\varphi$ satisfies the differential equation $$\sum_{k=1}^pa_k\frac{\partial^2\varphi}{\partial x^2_k} $$ then on varying the functions $x_1,...x_p$ the integral $Y[x_1,...x_p; t]$ of equation (1), considered as a functional of $x_1,...x_p$ satisfies the equation $\sum a_k\delta_k Y = 0$, where $\delta_k$ is a partial functional Laplace operator in respect to the function $x_k(t),\; k = 1, 2,.., p$. If equation (1) has the form $$y^m = f_1(t, y, y',..., y^{m-1}) + f_2(t, y, y',..., y^{m-1})$$ then on varying $x$, its integral $Y [x/t]$ satisfies the equation $\delta Y = 0$ (i. e. is a harmonic functional of $x$). As examples the Ricatti and Schwarz integrals are presented as discussed by Fantappie in his theory of analytical functionals.

Article (Russian)

On boundary problems of the axisymmetrical theory of elasticity. Method of $p$-analytical functions of a complex variable

Polozhii G. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 25-45

A new method is presented for solving axisymmetrical problems of the theory of elasticity, based on the application of $p$-analytical functions of a complex variable. An integral transformation of axisymmetrical stressed states into plane stressed states is constructed.

Article (Russian)

Quelques remarques sur les polynomes d'approximation tchebycheviene confrontés avec les sommes terminées des développements des fonctions suivant les polynomes trigonométrique de Tchebycheff

Gavrilyuk V. T., Rémès E. J.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 46-57

Entre divers systèmes classiques de polynomes orthogonaux, le système $\{T_v,(x)\}$ possède, comme on sait, des propriétés particulièrement remarquables au point de vue de la précision assez haute de l'approximation uniforme que fournissent, pour beaucoup de fonctions $f(x)$, les sommes terminées $S(x) = \sum^n_0 A_vT_v(x)$ des développements correspondants. Cependant l'opinion répandue, en partie trop catégorique, à cet égard repose apparemment sur une interprétation non complètement correcte d'une énonciation connue correspondante de V. A. Stekloff ([3], p. 544). Le but de cet article est d'apporter plus de clarté en ce qui concerne, premièrement, la compréhension des rélations réelles entre les deux modes de représentation approchée des fonctions par les polynomes $S_n (x)$ en question et par les polynomes $\Pi_n(x)$ demeilleure approximation tchebyche vienne ; et secondement — l'appréciation du rôle que peut jouer l'utilisation des polynomes $S_n (x)$ et, plus généralement, de la suite des coefficients $\{A_v\}$ — dans la pratique de la recherche calculatoire des réalisations plus précises des polynomes $\Pi_n(x)$, ayant en vue cette fois le cas plus spécial des fonctions $f(x)$ de structure assez régulière. Les exemples I—V qui terminent l'article donnent des réalisations ap prochées, à degré de précision haussé, des polynomes de meilleure approximation uniforme pour quelques fonctions élémentaires transcendantes. On pourra les considérer comme modifications perfectionnées d'expressions polynomiales usitées (cf. [12]) destinées pour l'introduction des fonctions correspondantes aux machines électroniques calculatoires.

Article (Russian)

Sur une méthode de la résolution approchée des systèmes d'équations integrals non linéaires à limites fixes

Sokolov Yu. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 58-70

Brief Communications (Russian)

Asymptotic inequalities applicable to some thermodynamic functions

Morozova T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 71-76

Brief Communications (Russian)

On a limiting theorem of the theory of queues

Brody S. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 76-79

Brief Communications (Russian)

On a method of solving filtration problems

Glushchenko A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 79-84

Brief Communications (Russian)

On an application of Chebyshev polynomials

Derkach P. Kh.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 85-88

Brief Communications (Russian)

Approximation of nonperiodic functions of polynomials on a system of segments

Dzyadyk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 88-94

Brief Communications (Russian)

On functionals determined on some classes of analytical functions

Lozovik V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 95-100

Brief Communications (Russian)

On Lebegue functions for certain linear methods of approximation on a finite interval by ordinary polynomials

Pogodicheva N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 100-101

Brief Communications (Russian)

Solution of a generalized boundary problem for a system of ordinary differential equations, applying Cauchy's problem

Shamansky V. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 101-106

Brief Communications (Russian)

Equilibrium of closed cylindrical shells under the actiоn of concentrated forces

Schestopal A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 106-114

Chronicles (Russian)

Second conference on nonlinear oscillations of the Polish and Czechoslovakian Academies of Sciences

Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 115-116

Letter (Russian)

Correction to the article «On the theory of critical velocities of rotating shafts»

Zatepiakin M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 116